Jump to content

Peck

Member Since 27 Feb 2012
Offline Last Active Aug 31 2014 04:31 PM

Posts I've Made

In Topic: 4 Months Post Accutane- Skin Getting Bad Again?

12 August 2014 - 04:21 PM

Only able to refer to my own experience here - but I found that in the 6/7 months following my course my skin was still prone to the occasional flare-up (albeit not of the level as before). After that it settled down more permanently. Now I'm 2 yrs post-treatment and my skin is fantastic, for the last yr it's been wonderful. 

I'm not a girl (so far as I'm aware) so I'm unable to comment on the particularities of hormonal changes, but I wouldn't resign yourself to total relapse just yet as there's still a good chance it may settle down eventually. Best of luck :)


In Topic: Acne And Red Marks - Suggestions?

28 July 2014 - 03:53 PM

My honest opinion is that red marks should not be your focus. You need to address the route of issue, not just try methods of papering over the cracks, i.e. you need to address your acne. I am not the person to tell you how exactly you should go about doing this for that would be both irresponsible and ill-advised. But I think it goes without saying that having acne for so long and not seeing a huge amount of progress you should consider a change in approach (I'm not one to espouse weird homeopathic/herbal crap - I'm talking NHS-recommended pragmatic solutions). 

I speak from a firsthand point of view here, in fact it's almost eerie the way your short account mirrors my own up until a couple of yrs ago. Don't waste your time, your money, and most importantly your hope on overpriced consumer-hyped crap aimed at removing red marks. In short, at best it makes a small difference in the time it takes for your marks to fade - and I mean really small. 

Look to the cause. Best of luck :)


In Topic: Starting (Ro)Accutane. Arghhhhhhh!

23 July 2014 - 02:55 PM

Roaccutane + 2 yrs

 

My skin is fantastic, going on this drug still remains one of the best decisions I've ever made. The future is bright!


 


In Topic: Red Marks And Accutane

26 March 2014 - 11:46 AM

Well what I think is somewhat irrelevant, you should do what your dermatologist says. Although of course there is no harm in floating the idea of a short extension past him :) But to have a few small spots at the end of your treatment is normal, your skin will look best in the months following the completion of your course. I would try not to fret too much about things which are largely out of your control, you took the step to go on accutane, trust it to work for you.


In Topic: Red Marks And Accutane

25 March 2014 - 06:00 PM

Well if your acne has cleared up completely and your dermatologist is satisfied with your outcome I can't see why you should have to do any more. It seems like a pretty standard course that you've been put on which generally has a high and sustained success rate. Certainly very similar to my own at least :) Accumulative dosing only works up to a point, after that you're just taking medication for the sake of it.

From my own experience my skin has just gotten better and better since I came off accutane. I've been off 18 months now and my skin is now the best it's ever been. All I do is wash my face at night with a gentle facewash, and apply a bit of moisturiser each morning (nothing like the amount/frequency you do when on accutane). Your skin will be slightly drier than average from now on, but it's such a tiny price to pay for not getting acne anymore. Simple things that were initially horrendous are now easy, like being able to shave without ripping your face apart. Well anyway, just to reiterate - enjoy your new skin, it's uphill from here. The red marks will take care of themselves :)